# SDR REXA2016011600035

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 5,448 hours, 3,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INSIDE LOWER SEAL RETAINER IS BENT.  R & R FWD CARGO DOOR INSIDE LOWER SEAL RETAINER PN LE670-396471 IAW SRM 51-40-11-001-001-A01 & AMM 52-35-07-000 400-802-A02.  SEALED AFT LOWER DOOR EDGE IAW SRM 51-23-00-001-001-A01.
